# SDR CA070720011

- Difficulty date: July 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,065 hours
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 206011260103
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR PARTS SENT TO NDT FOR INSPECTION AND ON MAGNAFLUX INSPECTIION FOUND STRAP BOLT CRACKED ON SHANK ABOUT ONE QUARTER WAY AROUND. PART SENT TO BELL HELICOPTER LAB FOR FURTHER INVESTIGATION. BOLT WAS PURCHASED NEW ON MARCH 14,2005 (TC NR 20070720011)
